# SDR DXTA2012030904911

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 9,086 hours, 7,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT. UNABLE TO MOVE GEAR HANDLE.  FOUND LT MAIN SQUAT SWITCH ON OUTER LIMITS OF ADJUSTMENT AND OUT OF RIG.  ADJUSTED SQUAT SWITCH IAW MM 32-61-00, OPS CHECKED NORMAL.
